# SDR A6WA200540285

- Difficulty date: August 11, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RETRACTING RIGHT MLG DAMAGE OCCURRED TO THE UPLOCK APRON ASSEMBLY BY PUNCHING A HOLE APPROX 1.5 INCH BY 1 INCH.  REPAIRED RIGHT MLG WHEEL WELL CHANNEL BY CUTTING OUT DAMAGE FABRICATING AND INSTALLING REPAIR IAW BRAS EO 601R-53-7036.  (M)
